Alert archive / Arkansas / Severe Thunderstorm Warnings in 1992
Severe Thunderstorm Warning 202, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 2, 1992, 9:43 PM CDT for Madison County, Arkansas. It was in force for 62 min.
The area
The counties it named.
The facts
- Issued
- Jul 2, 1992, 9:43 PM CDT (02:43 UTC)
- Expired
- Jul 2, 1992, 10:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Madison County, AR
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 2.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4506 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 13.5
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 9:07 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 2, 9:07 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT THU JUL 2 1992 STRMS APR TO BE WEAKENING ATM BUT WL KEEP CHC SVR OVR EAST CENT ZNS TIL MIDNIGHT. WL INCLUDE CHC OF STRMS IN SE ERLY THU AS FNTL BDRY LIKELY TO NOT CLR SE OK TIL MIDDAY FRI. WL REMOVE POPS W OF LN AS N WNDS BRINGING DRIER AIR TO REGION. NO CHGS FOR THE REMAINDER OF AFTN PACKAGE. ...10... .OK...NONE.
In the hours before
Special weather statement, Jul 2, 8:47 PM CDT, 56 minutes before
OKZ026-027-028-029-030-031-032-030200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 846 PM CDT THU JUL 2 1992 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM SEVERE THUNDERSTORM WATCH NUMBER 528: CRAIG...CREEK...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE ...ROGERS...TULSA...WASHINGTON. AS A RESULT...THE GREATER METROPOLITAN AREA OF TULSA IS NO LONGER IN THE WATCH.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 62 min |
| Jul 2, 7:24 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 51 min |
| Jul 2, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 60 min |
| Jul 2, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 47 min |
| Jul 2, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 44 min |
| Jul 2, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 52 min |
| Jul 2, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 56 min |
| Jul 2, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 69 min |
| Jul 2, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 64 min |
| Jul 2, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 42 min |
| Jul 2, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 41 min |
| Jul 2, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 62 min |
| Jul 2, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 61 min |
| Jul 2, 10:16 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 59 min |
| Jul 2, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 44 min |
| Jul 2, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 63 min |
| Jul 2, 11:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 62 min |
| Jul 3, 12:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| Jul 2, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 67 min |
| Jul 2, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 62 min |
| Jul 2, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Johnson | 62 min |
| Jul 2, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 63 min |
| Jul 2, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Jul 3, 12:00 AM CDT | Severe Thunderstorm Warning | TSA | Johnson | 60 min |
| Jul 3, 12:16 AM CDT | Severe Thunderstorm Warning | TSA | Logan, Sebastian | 59 min |
| Jul 3, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Logan, Scott, Sebastian | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 1992Every severe thunderstorm warning in 1992
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.